# SDR AALA20101015TUL02

- Difficulty date: October 15, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,811 hours, 25,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD TRAILING EDGE FLAP LOWER SURFACE HAS SMALL DENT AND GOUGE LOCATED 3 FEET OUTBOARD OF WING ROOT IN CENTER OF FLAP, ALSO .75 INCH GOUGE AND SCRATCH WITHIN SRM LIMITS LOCATED 3 FEET OUTBOARD OF WING ROOT.  RIGHT WING INBOARD TRAILING EDGE FLAP REPLACED DAMAGED LOWER SKIN WITH NEW SKIN AS PER ESO 80095.
